# SDR COMA2011061370024

- Difficulty date: June 11, 2011
- Submitted: June 13, 2011
- Operation: Air carrier
- Aircraft: N641CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10122
- Aircraft time: 19,039 hours, 13,570 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: MM67035007001
- Condition: Chafed
- Location: Fuselage
- Part time: 19,039 hours, 13,570 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN IS CHAFED IN FOUR SPOTS UNDER BELLY FAIRING 195DL AND 196DR.  PERFORMED A MAJOR REPAIR TO LOWER FUSELAGE SKIN AT FS 977 AND STR 27 IAW BOMBARDIER REO 670-53-00-321 DATED 06/02/2011.
